# SDR SWAA2019050232142

- Difficulty date: March 29, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 114A5925
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS. 500C TO BS. 500D, RBL 67.  R&R CREASE BEAM WEB PER ER & EA.
